MAUDE Adverse Event Report: DEXCOM, INC. ANIMAS VIBE SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. ANIMAS VIBE SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-05
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No data was provided for evaluation.Confirmation of the issue was undetermined.The probable cause could not be determined.The device has been received for investigation.A follow up will be submitted upon completion of device investigation.No additional event or patient information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The transmitter was returned for evaluation.External visual inspection was performed and passed.A voltage test was performed and passed.The global transmitter final functional test was performed and passed.A pairing test with the (b)(6) bluetooth device was performed and passed.The data file was reviewed and there was no data available.The reported customer complaint was not confirmed because the device passed the functional testing.The reported allegation was not found.

Brand Name
ANIMAS VIBE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7346808
Report Number3004753838-2018-027145
Device Sequence Number1220688
Product Code OYC
UDI-Device Identifier40386270000048
UDI-Public40386270000048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/05/2018
Device Model Number9438-05
Device Catalogue NumberSTT-RX-001
Device Lot Number5229974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR